# SDR C2XA11RI096

- Difficulty date: May 25, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 23,998 hours, 12,772 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2761 - RIC - FLIGHT CREW REPORTED LAV SMOKE TEST INOPERATIVE.  RIC MX MEL`ED THE SYSTEM.  EWR MX PERFORMED OPERATIONAL CHECK SEVERAL TIMES SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
